Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 9, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 21, 2011, 5:38 PM EDT for Lewis County, Kentucky; Adams County, Scioto County, Ohio. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 21, 2011, 5:38 PM EDT (21:38 UTC)
- Expired
- Mar 21, 2011, 6:15 PM EDT
- In force
- 37 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Lewis County, KY, Adams County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 98 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 21, 6:05 PM EDT | HAIL 0.88 | West Portsmouth, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 1258 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 496 m²/s²
- 0-3 km storm-relative helicity
- 479 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
381
WUUS51 KILN 212138
SVRILN
KYC135-OHC001-145-212215-
/O.NEW.KILN.SV.W.0009.110321T2138Z-110321T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
538 PM EDT MON MAR 21 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LEWIS COUNTY IN NORTHEAST KENTUCKY...
EASTERN ADAMS COUNTY IN SOUTHWEST OHIO...
SOUTHWESTERN SCIOTO COUNTY IN SOUTHWEST OHIO...
* UNTIL 615 PM EDT.
* AT 534 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 8 MILES NORTH
OF STATE ROUTE 348 AT STATE ROUTE 125...MOVING SOUTHEAST AT 35 MPH.
THIS STORM HAS A HISTORY OF PRODUCING QUARTER SIZED HAIL.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
ADAMS...NORTHEASTERN LEWIS AND SOUTHWESTERN SCIOTO COUNTIES...
INCLUDING STATE ROUTE 348 AT STATE ROUTE 125...BLUE CREEK...
WAMSLEY...LOMBARDSVILLE...TURKEY CREEK LAKE...BUENA VISTA...
FRIENDSHIP AND TANNERY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. AS STORMS
APPROACH...SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM
WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3889 8356 3897 8346 3874 8293 3873 8294
3871 8302 3867 8303 3863 8308 3859 8308
3856 8310 3851 8317 3850 8319
TIME...MOT...LOC 2137Z 304DEG 31KT 3888 8345
$$2 follow-up statements
476
WWUS51 KILN 212147
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
547 PM EDT MON MAR 21 2011
KYC135-OHC001-145-212215-
/O.CON.KILN.SV.W.0009.000000T0000Z-110321T2215Z/
LEWIS KY-SCIOTO OH-ADAMS OH-
547 PM EDT MON MAR 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHEASTERN ADAMS...SOUTHWESTERN SCIOTO AND NORTHEASTERN LEWIS
COUNTIES...
AT 542 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
STRENGTHENED AND WAS NOW CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP
TO GOLF BALL SIZE. THIS STORM WAS LOCATED 6 MILES WEST OF WAMSLEY...
MOVING SOUTHEAST AT 40 MPH.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN LEWIS...
SOUTHEASTERN ADAMS AND SOUTHWESTERN SCIOTO COUNTIES...INCLUDING BLUE
CREEK...WAMSLEY...LOMBARDSVILLE...TURKEY CREEK LAKE...BUENA VISTA...
GARRISON...TANNERY...FRIENDSHIP...WEST PORTSMOUTH...REXTON...SAINT
PAUL AND FIREBRICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. STAY AWAY
FROM WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3885 8346 3893 8338 3874 8293 3873 8294
3871 8302 3867 8303 3863 8308 3859 8308
3856 8310 3851 8317 3850 8319
TIME...MOT...LOC 2147Z 300DEG 32KT 3884 8334
$$383
WWUS51 KILN 212201
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
601 PM EDT MON MAR 21 2011
OHC001-212211-
/O.CAN.KILN.SV.W.0009.000000T0000Z-110321T2215Z/
ADAMS OH-
601 PM EDT MON MAR 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS COUNTY HAS
BEEN CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3876 8328 3885 8326 3884 8318 3874 8293
3873 8296 3871 8302 3867 8303 3863 8308
3859 8308 3856 8310 3850 8319
TIME...MOT...LOC 2201Z 317DEG 38KT 3876 8320
$$
KYC135-OHC145-212215-
/O.CON.KILN.SV.W.0009.000000T0000Z-110321T2215Z/
LEWIS KY-SCIOTO OH-
601 PM EDT MON MAR 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHWESTERN SCIOTO AND NORTHEASTERN LEWIS COUNTIES...
AT 559 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED BUT WAS STILL CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR TURKEY CREEK LAKE...MOVING SOUTHEAST AT 45
MPH.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN LEWIS AND
SOUTHWESTERN SCIOTO COUNTIES...INCLUDING TURKEY CREEK LAKE...WEST
PORTSMOUTH...FRIENDSHIP...SAINT PAUL...GARRISON...FIREBRICK AND
REXTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3876 8328 3885 8326 3884 8318 3874 8293
3873 8296 3871 8302 3867 8303 3863 8308
3859 8308 3856 8310 3850 8319
TIME...MOT...LOC 2201Z 317DEG 38KT 3876 8320
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 21, 4:32 PM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, Mar 21, 4:32 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 432 PM EDT MON MAR 21 2011 .SYNOPSIS... A NEARLY STATIONARY FRONT WILL DROP SOUTH ALONG THE OHIO RIVER TONIGHT AND PROVIDE A FOCUS FOR SHOWER AND THUNDERSTORM ACTIVITY. IT WILL THEN LIFT NORTHWARD ON TUESDAY NIGHT AND WEDNESDAY AS A WARM FRONT...STALLING OUT ALONG THE I-70 CORRIDOR. LOW PRESSURE WILL THEN TRACK EAST ALONG THIS BOUNDARY ON WEDNESDAY...PROVIDING A STRONG SOURCE OF LIFT FOR SHOWER ACTIVITY OVER MUCH OF THE REGION. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... W-E FRONTAL BOUNDARY SOUTH OF THE I-70 CORRIDOR WILL REMAIN A FOCUS FOR SHOWER AND THUNDERSTORM ACTIVITY THIS AFTERNOON. DYNAMICS AND THE NOTED ACTIVITY WILL LIKELY CROSS EAST QUICKLY THIS EVENING...BUT THE FOCUS FOR DEVELOPMENT WILL SLOWLY SHIFT SOUTH AND NOSE INTO NORTHERN KENTUCKY AND THE CINCINNATI METRO AREA EARLY THIS EVENING BEFORE LOSING ALL OF ITS DAYTIME FORCING. CELLS THIS AFTERNOON WILL CONTAIN SOME SMALL HAIL...GENERALLY UNDER A HALF INCH. MAX CAPES OF 500 J/KG ARE PROGGED AT PORTSMOUTH TO BE RIGHT AROUND 7-8 PM...AND DIE QUICKLY AFTER THAT. ANY CELLS THAT ARE ONGOING ALONG THE OHIO RIVER CORRIDOR BY THAT TIME WILL SEE A MARKED DECREASE WITH NIGHTFALL. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY/... THE BOUNDARY WILL STALL OUT ALONG THE OHIO RIVER AND ORIENT IN A MORE WNW-ESE FASHION...AND LIFT NORTH LATER IN THE DAY...HANGING TOUGH THROUGH WEDNESDAY ALONG THE I-70 CORRIDOR. LATER ON WED...A SURFACE LOW WILL TRACK EAST AND BE THE ONUS FOR SIGNIFICANT SHOWER ACTIVITY...AND SOME CONTINUED THUNDERSTORMS. UNTIL THE STRONG ASCENT WITH THE SURFACE FORCING AND LOW CROSSES THE AREA...SCATTERED SHOWERS WILL REMAIN A POSSIBILITY WITH THE BROAD UPWARD MOTION ASSOCIATED WITH THE FRONT. TEMPERATURES WERE GENERALLY LEFT ALONE AS CURRENT MODEL GUIDANCE WAS BLENDED IN. A 1-2 DEG BUMP WAS NOTED SOUTH SOUTHWEST OF THE OHIO RIVER IN THE NEXT FEW DAYS WITH HIGH TEMPERATURES IN THE WARM SECTOR. A MORE MODERATE 5 DEG BUMP DOWN WAS SHOWN ON WEDNESDAYS HIGHS AS THE COLDER AIR GETS PULLED IN WITH THE PASSAGE OF THE SURFACE FRONT. TEMPERATURES COOL OFF SIGNIFICANTLY FROM THE NORTH WED NIGHT AND THICKNESSES MAY DROP ENOUGH TO SUPPORT SOME SNOW MIXING IN NORTH OF THE I-70 CORRIDOR. HOWEVER...THE CHANCE FOR RAIN/SNOW WILL BE DIMINISHING SIGNIFICANTLY DURING THE SAME TIME FRAME WITH THE DOWNWARD MOTION ON THE BACK SIDE OF THE LOW. && .LONG TERM /THURSDAY THROUGH MONDAY/... EXTENDED MODELS CONTINUE TO DIVERGE ON THEIR SOLUTIONS BY THE WEEKEND...WITH THE GFS SOLUTIONS CLUSTERING AT ONE ANSWER AND THE ECMWF MEMBERS WITH ANOTHER. SO CONFIDENCE REMAINS LOW FOR THE WEEKEND FORECAST. MODELS DO AGREE FOR ABOUT THE FIRST 24 HOURS OF THE FCST...SO LETS START THERE. PERIOD BEGINS WITH THE FA ON THE BACKSIDE OF THE EXITING SFC LOW. NLY CAA WILL CAUSE A RAIN/SNOW MIX ACROSS THE N. FOR THE SOUTH THICKNESSES SHOULD BE HIGH ENUF FOR THE PCPN TO STAY RAIN. HIGH PRESSURE RIDGE BUILDS DOWN THU NGT FROM THE GREAT LAKES. THIS IS WHERE THE MODELS DIVERGE. THE ECMWF RUNS BRING A WEAK SYSTEM OUT OF THE MS VALLEY AND UP THRU KY ON FRIDAY...SPREADING SOME RAIN TO THE FA. GFS IS A LITTLE SLOWER WITH THIS OVERRUNNING AS IT IS DEVELOPING DEEP LOW OUT OVER THE PLAINS. THE GFS THEN BRINGS A CLOSED SFC LOW ACROSS KY DURING THE WEEKEND...KEEPING PCPN ON AND OFF ALL WEEKEND. THE 00Z ECMWF WAS QUICKER AND WEAKER WITH ITS KY SYSTEM SO IT HAD PCPN EXITING THE FA ON SUNDAY. DECIDED TO RUN A BLEND BETWEEN THE TWO SOLUTIONS. I SEE THAT THE 12Z ECMWF IS JUST IT AND IT HAS TRENDED TOWARDS THE GFS SOLUTION. SO KEPT PCPN ACROSS THE FA THRU THE WEEKEND. CRITICAL THICKNESSES ARE MARGINAL THROUGH MOST OF THE PERIOD...SO SNOW IS POSSIBLE ACROSS THE NRN PARTS. HIGH PRESSURE FINALLY BUILDS IN BY MONDAY. THE 12Z GFS MEANWHILE DROPS ENERGY OUT OF THE ROCKIES INTO THE PLAINS AND DEVELOPS A DEEP LOW FRI NGT. IN RESPONSE TO THE LOW A WRMFNT DEVELOPS OVER THE OH VLY FRI NGT AND OVERRUNNING PCPN SPREADS OVER THE FA LATE FRI NGT. THE LOW GRADUALLY WORKS E UP THE OH VALLEY PRODUCING PCPN THE ENTIRE WEEKEND. WITH THE BLEND BETWEEN THE MODELS USED HPC FOR TEMPERATURES THROUGH THE PERIOD. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... FRONTAL BOUNDARY WILL STAY IN THE VICINITY THROUGH THE TAF PERIOD. GREATEST CHANCE OF PRECIPITATION WILL BE DURING THE AFTERNOON HOURS TODAY. SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED NEAR THE NORTHERN TAF SITES AND THEREFORE HAVE MENTION OF VCSH AND CB. DUE TO SCATTERED HIT AND MISS NATURE OF THE STORMS DID NOT PUT TSRA IN THE TAF FORECAST AT THIS TIME. WINDS WILL CONTINUE TO GUST DURING THE AFTERNOON HOURS BEFORE SUBSIDING THIS EVENING. MODEL SOUNDINGS ARE STILL INDICATING LOW LEVEL MOISTURE LATE DURING THE OVERNIGHT HOURS AND INTO PART OF THE DAY ON TUESDAY. SINCE THIS HAS BEEN OVERDONE LATELY DECIDED DID NOT GO AS LOW AS THIS WAS SUGGESTING AND WENT MVFR FOR NOW. OUTLOOK...MVFR CEILINGS POSSIBLE ON TUESDAY. MVFR CEILINGS AND VISIBILITIES POSSIBLE WEDNESDAY INTO FRIDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...FRANKS NEAR TERM...FRANKS SHORT TERM...FRANKS LONG TERM...SITES AVIATION...NOVAK
Hazardous weather outlook, Mar 21, 5:06 AM EDT, 12 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 506 AM EDT MON MAR 21 2011 INZ075-080-KYZ089>100-OHZ063>065-071>074-077>082-088-220915- OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-FAYETTE OH-PICKAWAY- FAIRFIELD-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 506 AM EDT MON MAR 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. A FRONTAL BOUNDARY WILL PUSH SOUTH INTO THE AREA THROUGH THIS AFTERNOON...RESULTING IN A CHANCE OF SHOWERS AND THUNDERSTORMS. A FEW OF THE THUNDERSTORMS MAY APPROACH SEVERE LIMITS LATER THIS AFTERNOON...ESPECIALLY TO THE SOUTHEAST OF INTERSTATE 71. THE PRIMARY SEVERE THREAT WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FRONTAL BOUNDARY WILL REMAIN DRAPED ACROSS THE AREA THROUGH MID WEEK. A LOW PRESSURE SYSTEM MOVING EAST ALONG THE BOUNDARY WILL RESULT IN THE POSSIBILITY OF STRONG TO SEVERE THUNDERSTORMS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>056-060>062- 070-220915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-HARDIN-MERCER- AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-BUTLER- 506 AM EDT MON MAR 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FRONTAL BOUNDARY WILL REMAIN DRAPED ACROSS THE AREA THROUGH MID WEEK. A LOW PRESSURE SYSTEM MOVING EAST ALONG THE BOUNDARY WILL RESULT IN THE POSSIBILITY OF STRONG TO SEVERE THUNDERSTORMS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 21, 3:42 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 342 PM EDT MON MAR 21 2011 OHZ063-070>072-080-212045- HIGHLAND OH-CLINTON OH-BUTLER OH-WARREN OH-FAYETTE OH- 342 PM EDT MON MAR 21 2011 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FAYETTE...CENTRAL WARREN...EASTERN BUTLER...SOUTHERN CLINTON AND NORTHERN HIGHLAND COUNTIES THROUGH 445 PM EDT... AT 339 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MONROE... MOVING EAST AT 45 MPH. THIS STORM MAY PRODUCE ONE HALF INCH DIAMETER HAIL. IN ADDITION...A BRIEF PERIOD OF HEAVY RAIN CAN BE EXPECTED WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MASON...LEBANON... MORROW...BLANCHESTER...WILMINGTON...LYNCHBURG...NEW VIENNA... HILLSBORO...LEESBURG AND GREENFIELD. ALSO...HAGEMAN...KINGS MILLS...SOUTH LEBANON...GENNTOWN...OREGONIA... MIDDLEBORO...CLARKSVILLE AND OGDEN ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3942 8337 3916 8343 3939 8446 3950 8444
Local storm report, Mar 21, 4:09 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
409 PM EDT MON MAR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL MORROW 39.35N 84.13W
03/21/2011 E0.50 INCH WARREN OH EMERGENCY MNGR
&&
MIKEGLocal storm report, Mar 21, 4:18 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
418 PM EDT MON MAR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 2 NNE BUTLERVILLE 39.33N 84.07W
03/21/2011 M0.75 INCH WARREN OH TRAINED SPOTTER
AT STATE ROUTES 123 AND 132.
&&
MIKEGLocal storm report, Mar 21, 4:28 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
428 PM EDT MON MAR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM HAIL MONTGOMERY 39.25N 84.35W
03/21/2011 M0.50 INCH HAMILTON OH TRAINED SPOTTER
&&
MIKEGSpecial weather statement, Mar 21, 4:35 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 435 PM EDT MON MAR 21 2011 OHZ078>082-088-212130- CLERMONT OH-HIGHLAND OH-BROWN OH-PIKE OH-SCIOTO OH-ADAMS OH- 435 PM EDT MON MAR 21 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ADAMS...NORTHWESTERN SCIOTO...SOUTHWESTERN PIKE...NORTHERN BROWN...SOUTHERN HIGHLAND AND NORTHEASTERN CLERMONT COUNTIES THROUGH 530 PM EDT... AT 430 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEWTONSVILLE...MOVING EAST AT 50 MPH. THIS STORM MAY PRODUCE ONE HALF INCH DIAMETER HAIL. IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FAYETTEVILLE...BELFAST AND PEEBLES. ALSO...CHASETOWN...GREENBUSH...BUFORD...MOWRYSTOWN...NEW MARKET... EMERALD...MAY HILL AND SINKING SPRING ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. LAT...LON 3901 8309 3881 8319 3916 8421 3925 8419
Local storm report, Mar 21, 5:30 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
530 PM EDT MON MAR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HAIL WINCHESTER 38.94N 83.65W
03/21/2011 M0.75 INCH ADAMS OH TRAINED SPOTTER
0524 PM HAIL SEAMAN 38.94N 83.57W
03/21/2011 M1.00 INCH ADAMS OH TRAINED SPOTTER
TIME WAS ESTIMATED
&&
JOHNFThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 9:42 AM EDT | Special Weather Statement | ILN | Fairfield | 48 min |
| Mar 21, 2:01 PM EDT | Special Weather Statement | ILN | Greene | 29 min |
| Mar 21, 3:42 PM EDT | Special Weather Statement | ILN | Clinton, Warren | 63 min |
| Mar 21, 4:35 PM EDT | Special Weather Statement | ILN | Highland | 55 min |
| Mar 21, 5:05 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike, Scioto | 40 min |
| Mar 21, 5:59 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 31 min |
| Mar 21, 6:29 PM EDT | Special Weather Statement | ILN | Brown | 61 min |
| Mar 21, 6:52 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Highland | 38 min |
| Mar 21, 7:47 PM EDT | Special Weather Statement | ILN | Adams | 28 min |
| Mar 21, 7:55 PM EDT | Special Weather Statement | ILN | Adams | 35 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.